# SDR CALA2023062101951

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737-8
- Aircraft serial: 31642
- Aircraft time: 41,459 hours, 14,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Failed
- Location: Seat 34 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMERGENCY LIGHT FAIL TO COME ON AT 34DEF STOW BIN RELAMPED, GRD OPS NORM.
